MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient has a severe fatty acid oxidation disorder requiring a severely fat restricted diet supplemented with mct based formula.Failure to intake adequate calories can result in significantly elevated creatinine kinase level from rhabdomyolysis which can cause organ damage and could potentially be fatal.The patient is on continuous nocturnal g-tube feeds and occasionally, in times of illness, throughout the day as well.The feed pump was switched (b)(6) 2024, to the omni m761099.Since then, the pump has been clogging and beeping often.This has caused the patient to miss essential calories from the formula feeds at night, and she has been refusing to use it during the day when she requires it.On the noted date, she was showing symptoms of rhabdomyolysis, so a higher calorie formula recipe was required overnight.The pump clogged and malfunctioned many times throughout the night causing the patient to not receive the required calories and the patient continued rhabdomyolysis symptoms into the following day.The formula concentration is ~1 kcal/ml.The mct in the formula is likely causing the problem with the pump.
 
Additional Manufacturer Narrative
A non-conformance or service history review (shr) could not be conducted as no lot or serial number was provided with the complaint.The unit was not returned for evaluation; therefore, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Additional Manufacturer Narrative
D4 serial number was added.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21401966
Report Number1423537-2025-00084
Device Sequence Number12815810
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/12/2025
04/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown